# SDR SWAA2019011428405

- Difficulty date: January 12, 2018
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 58,798 hours, 34,292 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Part number: 286A0111
- Condition: Damaged
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, AFTER TAKEOFF THE FLAPS DID NOT RETRACT.  FLAPS REMAINED AT 5 DEGREES. FOUND CIRCUIT BREAKER P6-2-A-12 POPPED. RESET CIRCUIT BREAKER AND IT IMMEDIATELY TRIPPED AGAIN.  REPAIRED WIRING AT NR 3 FLAP SKEW SENSOR PER SWPM.
